Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Flinstones...

I was put onto Flinstones vitamins because the prenantals were making me sick. NOW, the FLinstones are making me sick!!!

Anyone else have this problem?

 
mistical_me

Asked by mistical_me at 9:11 PM on Mar. 16, 2011 in Pregnancy

Level 16 (2,341 Credits)
This question is closed.
Answers (6)
  • I found taking Vitamin at bedtime I had less nausea.
    Rnurse

    Answer by Rnurse at 9:30 PM on Mar. 16, 2011

  • I did!!! I hated it
    annabelle092810

    Answer by annabelle092810 at 9:15 PM on Mar. 16, 2011

  • looking at anything edible makes me sick LOL

    my doctor gave me a 5 day sample of a prescription vitamin that is helping me feel less sick. But yeah - I wasn't keeping ANYTHING down...sucked.
    angelmommy11

    Answer by angelmommy11 at 9:23 PM on Mar. 16, 2011

  • i had to take them to but they didnt make me sick!
    myboysRmyhero

    Answer by myboysRmyhero at 9:56 PM on Mar. 16, 2011

  • take them at night and see if that helps at all
    ahsot1230

    Answer by ahsot1230 at 3:24 AM on Mar. 17, 2011

  • I have been taking them at night, but when I am laying in bed watching TV and feeling like puking... And the other day, I took them really early in the day, and ended up throwing up the rest of the day...
    mistical_me

    Comment by mistical_me (original poster) at 11:48 AM on Mar. 17, 2011

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN